# SDR AALA201705119028

- Difficulty date: April 27, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,007 hours, 28,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT -Y1292 BETWEEN FRAMES 20 AND 21.  REPLACED THE SEAT TRACK IAW SRM 51-41-11 AND 51-42-11.
